# SDR R61A2021081000623

- Difficulty date: July 19, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,882 hours, 28,027 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642604
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND RH H-STAB RIB 10A AND 12A FOUND CRACKED. REPLACED RIB'S 10A AND 12A PN'S 170-62571-604 AND 170-62642-604 IAW REPUBLIC AIRWAYS 170EO-55-10-0004-1 AC REMAINS IN YQG FOR COMPLETION.
